# SDR SWIA202404250307

- Difficulty date: March 1, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R332232
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RIGHT-HAND WINDOW POST CRACKED AT THE TOP THRU HOLE FOR THE FASTENER BARREL NUT. (MARKED)   (C-CHECK RO 4/24/2024)   REMOVED AND REPLACED R/H SIDE POST. REF. CRJ700 SRM 51-42-21-001-001-A01 AND DWG# CC670-33055 REV. F COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**) SEE CONTINUE CARD FOR WORK ACCMPLISHED.
